Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Inversive and conformal convexity


Authors: P. J. Kelly and E. G. Straus
Journal: Proc. Amer. Math. Soc. 8 (1957), 572-577
MSC: Primary 52.0X
DOI: https://doi.org/10.1090/S0002-9939-1957-0087973-9
MathSciNet review: 0087973
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] W. Blaschke, Vorlesungen über Differentialgeometrie I, Berlin, 1930.

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 52.0X

Retrieve articles in all journals with MSC: 52.0X


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1957-0087973-9
Article copyright: © Copyright 1957 American Mathematical Society